I'm Andrea and i'm from Italy. I'm 22 years
I'm writing in this forum cause for us italians you americans are the best about health and you have you have much more advanced technology and knowledge of our.
I describe my situation
from September to now I had a violent outburst of acne (cystic nodule) and so my dermatologist prescribed to me Roaccutane (isotretinoin) 30 mg everyday .
from a few years ago I'm noticing that my hair are becoming thinner . My dermatologist says that is normal but the difference between from a few years ago and now it's substancial !!! . I do not have holes in head and my dermatologist says that i have not ALOPECIA but I want to do something to make my hair stronger and more dense . So i read X5 hair laser and i think that could be ideal for me . I'm not pretend regrowth (cause i haven't this problem yet ) , only that my hair become more dense and thick .
So i Have three question for us :
1) The terapy of acne set by my dermatologist is correct for you ???
2) X5 hair laser can solve my problem of hair ???
3) Can i use X5 hair laser and Isotretinoin in the same period ??? Cause I read that isotretinoin produces photosensitivity and I would not suffer irritation or problems to the scalp.
Thank you for the attention . I'm sorry for my bad english . I hope that you have understand my problems !!!
It is difficult to say whether hair laser technology will help you get back thick and bouncy hair because it is not an approved technology. To get thick hair you need to prevent hair fall. Iron deficiency is the commonest cause of hair loss. Iron deficiency can be due to poor intake or poor absorption or due to hidden loss from bleeding as is seen in UTI and gut problems like IBS. The cause of anemia has to be found out by various blood tests. Iron replacement along with diet rich in iron and hemoglobin should be given. Please consult a hematologist if iron deficiency is detected. Hair loss can also be due to dandruff, dermatitis, shampoos, oils, soaps, dust and dirt etc. Thyroid disorders and diabetes too could be a cause. Insomnia, stress and anxiety along with poor diet and excess of caffeine too can be the cause.
Since I cannot examine you and know other related conditions you may be having, nor is a detailed history possible on net, I have listed the various possibilities that should be looked into. Please consult your PCP for primary examination followed by proper referral. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.